Translator Disclaimer
2008 Integral traces of singular values of weak Maass forms
William Duke, Paul Jenkins
Algebra Number Theory 2(5): 573-593 (2008). DOI: 10.2140/ant.2008.2.573

Abstract

We define traces associated to a weakly holomorphic modular form f of arbitrary negative even integral weight and show that these traces appear as coefficients of certain weakly holomorphic forms of half-integral weight. If the coefficients of f are integral, then these traces are integral as well. We obtain a negative weight analogue of the classical Shintani lift and give an application to a generalization of the Shimura lift.

Citation

Download Citation

William Duke. Paul Jenkins. "Integral traces of singular values of weak Maass forms." Algebra Number Theory 2 (5) 573 - 593, 2008. https://doi.org/10.2140/ant.2008.2.573

Information

Received: 3 December 2007; Revised: 15 May 2008; Accepted: 13 June 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1215.11046
MathSciNet: MR2429454
Digital Object Identifier: 10.2140/ant.2008.2.573

Subjects:
Primary: 11F30
Secondary: 11F37

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.2 • No. 5 • 2008
MSP
Back to Top